MAUDE Adverse Event Report: RICHARD WOLF GMBH E-LINE; URETERORENOSKOP 5° 6/7,5CH NL 430MM

RICHARD WOLF GMBH E-LINE; URETERORENOSKOP 5° 6/7,5CH NL 430MM
Model Number 8702524
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/16/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Rw (b)(4) is in the process of investigating this complaint.A follow up report will be submitted with the investigation results.
 
Event or Problem Description
The following was reported to rw (b)(4): the distal part is broken in the patient's ureter.Diagnostic rigid urs to the patient who had previously had radiotherapy.
 
Event or Problem Description
Follow up # 1 is intended to report the complaint investigation and device evaluation.
 
Additional Manufacturer Narrative
The following sections include new or changed information: b4, b5, g6, h2, h6 and h10.The ureterorenoscope was manufactured with production order 1402429.The production order consists of a total of 10 pieces.The ureterorenoscope was delivered to the customer with delivery bill 81468502 on 18.12.2018.According to sap, repairs have not been carried out on the ureterorenoscope to date.1x 8703534 ureterorenoscope 12° 8/9.8ch nl 430mm with serial number 1100500483 from batch 1402429 was examined by richard wolf.Visual examination revealed that an approximately 105mm long distal piece was missing.Fracture approximately 30mm proximal to the extension point.This damage could only be caused mechanically.The cause of failure was classified as mechanical overload.The conclusion of the investigation is that the instrument must have been bent against a hard edge.How this could happen during the intended use of the product on the patient is not comprehensible.Ga ga-d 352 / en / 2018-12 v6.0 / pk18-9377 contains the following applicable warnings for these errors:7 applicationcaution!limited stability of the products!excessive application of force will cause damage, impair thefunction and thus endanger the patient.Check products for damage, loose parts and completeness immediately before and after use.Loose parts and completeness.No missing parts may remain in the patient.Do not use products that are damaged, incomplete or have loose parts.Use them again.8 inspectioncaution!take care with damaged and incomplete products!injuries to the patient, user and third parties are possible.Perform checks before and after each use.Do not use products that are damaged, incomplete or have loose parts.Use them any longer.Send damaged products with the loose parts for repair.Do not attempt to carry out repairs yourself.8.1 visual inspectioncheck instruments, especially in the distal area, and the accessories for:- damage to the instrument tip (4) to avoid ureteral trauma.- surface changes (e.G.Corrosion)- sharp edges- loose or missing parts- rough surfaces.Labels and markings required for safe and proper use must be legible.Missing, illegible inscriptions and markings that lead to errors in handling and reprocessing must be restored.A closer examination of the reclamation database (sap) was conducted for the period (b)(6) 2018 to 02/15/2021.During this period, the 8703534 ureterorenoskop 12° 8/9,8ch nl 430mm was sold 3621 times, during the period under consideration, the ureterorenoskop was claimed 93 times, and there is no similar case.Consequently, no further action is currently being taken in relation to this incident, other than monitoring further cases to determine a possible trend.Therefore, a product problem is not currently apparent.Potential hazards were considered in the a1 r05 risk assessment with the corresponding extent of damage and probability of occurrence.Based on a review of the complaint database, no trends or systemic issues related to a product problem are indicated.Richard wolf gmbh (rwgmbh) considers this matter closed.However, in the event rwgmbh receives any additional information a follow up report will be submitted to fda.Richard wolf medical instruments corporation (rwmic) is submitting this report on behalf of rwgmbh.

Brand Name
E-LINE
Common Device Name
URETERORENOSKOP 5° 6/7,5CH NL 430MM
Manufacturer (Section D)
RICHARD WOLF GMBH
pforzheimer street 32
knittlingen, 75438
GM  75438
MDR Report Key11273224
Report Number9611102-2021-00004
Device Sequence Number17034779
Product Code FGB
UDI-Device Identifier04055207020012
UDI-Public04055207020012
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
K062720
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Biomedical Engineer
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 02/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number8702524
Device Catalogue Number8702.524
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 01/26/2021
Supplement Date Received by Manufacturer01/26/2021
Initial Report FDA Received Date02/03/2021
Supplement Report FDA Received Date02/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1